# SDR DXTA2022111674050

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N786QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20590
- Aircraft time: 7,501 hours, 4,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE328000003
- Part serial: FR0586
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE POWERED DOWN WITH BATTERY CONNECTED, MAIN CABIN DOOR MOTOR DOES NOT RUN WHEN PRESSING THE EXTERIOR BUTTON OR THE INTERIOR BUTTON.  CAN NOT CLOSE MAIN DOOR.  REMOVED DEFECTIVE ACTUATOR.  INSTALLED A NEW ACTUATOR IAW AMM 52-11-25. PERFORMED RIGGING CHECK AND OPS TEST IAW AMM 52-11-25. RIGGING AND OPS TEST SATISFACTORY.
